# SDR 08FDEA04514

- Difficulty date: October 24, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,884 hours, 37,730 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 106081917
- Part serial: 15373
- Condition: Failed
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE WHEN FLAPS RAISED FROM 5 TO O GOT AN  LED DISAGREE LIGHT WITH NR 2 LE FLAP LED INDICATING NOT IN PROPER POSITION.  REMOVED NR 2 LE FLAP SWITCH AND PIGGY BACKED ONTO NR 1 LE FLAP POSITION AND PROBLEM FOLLOWED.  REINSTALLED CONNECTOR ON ORIGINAL NR 1 SWITCH.  REPLACED NR 2 LE FLAP SWITH AND CYCLED FLAPS SEVERAL TIMES PER MM 27-82-001-4, OPS CHECK GOOD.
